Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it safe to take vrahmi vati gold 2pc in a 3 times daily?

hi.,i am 31 old male sir,exuily i need a sharp mind thats y i am taking brahmi vati gold,i just want to know is this safe for me..i am a business man, when ever i take this madicine i realise i can not talk with my friends properly is may side effect or any thing else...i take daily vrahmi vati gold 2pc in a 3 times daily,.sir please recomended me what should i do.?thnk you
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Welcome to healthcare Magic!
You are unable to talk normally after taking the Brahmi vati gold is indicative of the adverse effect of the drug and is a straight forward indication that you should discontinue it's use.
There is no medicine that can make your brain sharp.
A regular lifestyle, balanced diet and moderate exercise can help you the most if you can ensure regularity on all fronts.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor